MathSciNet Relay Station
MathSciNet bibliographic data
MR2738913 37D25 (37C35)
Gelfert, Katrin Repellers for non-uniformly expanding maps with singular or critical points. Bull. Braz. Math. Soc. (N.S.) 41 (2010), no. 2, 237–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement